# SDR DALA2024082208360

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9527, INITIAL INSPECTION: CRACK ON LH RING PAN (FWD/UPPER) STA Y= 484, (FWD/LOWER) STA Y=636, (AFT/UPPER) STA Y=851, (FWD/LOWER) STA Y= 851, (FWD/LOWER) STA Y=870, (FWD/LOWER) STA Y=908, (FWD/LOWER) STA Y=927, (FWD/UPPER/LOWER) STA Y= 946 AT CABIN PAX LH SIDE. CORRECTIVE ACTION: (ET) (HFEC) WAS ACCOMPLISHED ON LH RING PANS, CRACKS WERE FOUND AS FOLLOWS: LH RING PAN (FWD/UPPER) STA Y= 484 CRACK OF 0.200 IN, (FWD/LOWER) STA Y=636 CRACK OF 0.120 IN, (AFT/UPPER) STA Y=851 CRACK OF 0.200 IN, (FWD/LOWER) STA Y=908 CRACK OF 0.150 IN. AND (FWD/LOWER) STA Y=92 (FWD/UPPER/LOWER) STA Y= 946, (FWD/LOWER) STA Y=851, (FWD/LOWER) STA Y=870 NO CRACKS FOUND, PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001 AND (FWD/UPPER) STA Y= 484, (FWD/LOWER) STA Y=636, (AFT/ UPPER) STA Y=851, (FWD/LOWER) STA Y=908 WERE REPAIRED PER B717-200 SRM 56-20-02-2R PROCEDURE 1 REPAIR 1 PAR 5 B FIG. 202. (LP 0514440)
